Kodai Mathematical Seminar Reports

On the approximations to some limiting distributions with some applications

Hajime Makabe

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 14, Number 3 (1962), 123-133.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138844635

Digital Object Identifier
doi:10.2996/kmj/1138844635

Mathematical Reviews number (MathSciNet)
MR0142175

Zentralblatt MATH identifier
0241.60024

Subjects
Primary: 62.15
Secondary: 60.30

Citation

Makabe, Hajime. On the approximations to some limiting distributions with some applications. Kodai Math. Sem. Rep. 14 (1962), no. 3, 123--133. doi:10.2996/kmj/1138844635. https://projecteuclid.org/euclid.kmj/1138844635


Export citation

References

  • [1] ESSEEN, C. G., Fourier analysis of probability distribution. Acta Math. 77 (1944), 1-125.
  • [2] FELLER, W., Introduction to the probability theory. John Wiley, (1950)
  • [3] HANNAN, J., AND HARKNESS, W., Normal approximation to the distribution of tw independent binomials conditional on fixed sum. (Abstract) Ann. Math. Statist. 31 (1960),
  • [4] HARKNESS, W., Power function for the test of independence in 2x2 contingenc tables. (Abstract) Ann. Math. Statist. 31 (1960),
  • [5] HODGES, J. L. Jr., AND LE CAM, Lucien, The Poisson approximation to the Poisso binomial distribution. Ann. Math. Statist. 31 (1960), 737-740.
  • [6] KOLMOGOROV, A. N., Deux theoremes asymptotiques uniformes pour sommes de variables aleatoires. Teoriia Veroiatnosteii 1 (1956), 426-436.
  • [7] LECAM, Lucien, An approximation theorem for Poisson binomial distribution. Pacifi Journ. Math. 10 (1960) 1181-1197.
  • [8] MAKABE, H., On normal approximation to binomial distribution. Statist. Appl. Res., JUSE 4 (1955), 47-53
  • [9] MAKABE, H., On the approximations to some limiting distributions with some ap plications to the sampling inspection theory. (To appear in this issue)
  • [10] MAKABE, H., The paper under preparation
  • [11] MAKABE, H., AND MORIMURA, H., On normal approximation to Poisson distribution Statist. Appl. Res., JUSE 4 (1955), 37-46.
  • [12] MAKABE, H., AND MORIMURA, H., On the approximation to some limiting distribu tions. Kdai Math. Sem. Rep. 8 (1960), 31-40.
  • [13] PROHOROV, YU. V., Asymptotic behavior of the binomial distribution. Uspekhi Matem. Nauk 8 (1953), 135-142.